# SDR UALA2012070503626

- Difficulty date: July 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 57,501 hours, 6,834 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 784465
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE, SEAT ROWS 54 THRU 60 LEFT.  SECURED CONNECTOR.  OPS CHECKED NORMAL.
